Publications of Tamás Waldhauser

Papers in scientific journals Papers in conference proceedings
  1.  E. Tóth, T. Waldhauser: Polymorphism-homogeneity and universal algebraic geometry, Discrete Math. Theor. Comput. Sci. 23 (2022), paper no. 2, 18pp.  download preprint  journal website
  2.  K. Kátai-Urbán, T. Waldhauser: Multiplication of matrices over lattices, J. Mult.-Valued Logic Soft Comput. 39 (2022), 111–134.  download preprint  journal website
  3.  E. Lehtonen, T. Waldhauser: Associative spectra of graph algebras II. Satisfaction of bracketing identities, spectrum dichotomy, J. Algebraic Combin. 55 (2022), 533–557.  download preprint  journal website  read online
  4.  E. Lehtonen, T. Waldhauser: Associative spectra of graph algebras I. Foundations, undirected graphs, antiassociative graphs, J. Algebraic Combin. 53 (2021), 613–638.  download preprint  journal website  read online
  5.  E. Tóth, T. Waldhauser: On centralizers of finite lattices and semilattices, J. Mult.-Valued Logic Soft Comput. 36 (2021), 405–436.  download preprint  journal website
  6.  K. Kaarli, T. Waldhauser: On categorical equivalence of finite p-rings, Comm. Algebra 49 (2021), 1437–1450.  download preprint  journal website
  7.  B. Kaprinai, H. Machida, T. Waldhauser: Lazy groupoids, Semigroup Forum 102 (2021), 160–183.  download preprint  journal website  read online
  8.  E. Tóth, T. Waldhauser: Solution sets of systems of equations over finite lattices and semilattices, Algebra Universalis 81 (2020), article number: 13, 21pp.  download preprint  journal website  read online
  9.  T. Waldhauser: Bases for the space of fixed points of the Reed-Muller-Fourier transform, J. Mult.-Valued Logic Soft Comput. 34 (2020), 239–259.  download preprint  journal website
  10.  M. Couceiro, M. Maróti, T. Waldhauser, L. Zádori: Computing version spaces in the qualitative approach to multicriteria decision aid, Internat. J. Found. Comput. Sci. 30 (2019), 333–353.  download preprint  journal website
  11.  E. Lehtonen, T. Waldhauser: Minor posets of functions as quotients of partition lattices, Order 36 (2019), 23–41.  download preprint  journal website  read online   supplementaty material: pdf  cdf
  12.  E. Lehtonen, T. Waldhauser, R. Pöschel: Reflections on and of minor-closed classes of multisorted operations, Algebra Universalis 79 (2018), article number: 71, 19pp.  download preprint  journal website  read online
  13.  E. Lehtonen, T. Waldhauser, R. Pöschel: Reflection-closed varieties of multisorted algebras and minor identities, Algebra Universalis 79 (2018), article number: 70, 22pp.  download preprint  journal website  read online
  14.  T. Waldhauser: On eigenvectors of the Pascal and Reed-Muller-Fourier transforms, Acta Cybernet. 23 (2018), 959–979.  download preprint  journal website
  15.  M. Hartmann, T. Waldhauser: On strong affine representations of the polycyclic monoids, Semigroup Forum 97 (2018), 87–114.  download preprint  journal website  read online
  16.  E. Tóth, T. Waldhauser: On the shape of solution sets of systems of (functional) equations, Aequationes Math. 91 (2017), 837–857.  download preprint  journal website  read online
  17.  M. Couceiro, L. Haddad, K. Schölzel, T. Waldhauser: A Solution to a Problem of D. Lau: Complete Classification of Intervals in the Lattice of Partial Boolean Clones, J. Mult.-Valued Logic Soft Comput. 28 (2017), 47–58.  download preprint  journal website
  18.  J. Almeida, M. Couceiro, T. Waldhauser: On the topological semigroup of equational classes of finite functions under composition, J. Mult.-Valued Logic Soft Comput. 28 (2017), 5–28.  download preprint  journal website
  19.  M. Couceiro, L. Haddad, K. Schölzel, T. Waldhauser: On the interval of strong partial clones of Boolean functions containing Pol((0,0),(0,1),(1,0)), Algebra Universalis 77 (2017), 101–123.  download preprint  journal website  read online
  20.  M. Couceiro, D. Dubois, H. Prade, T. Waldhauser: Decision-making with Sugeno integrals: bridging the gap between multicriteria evaluation and decision under uncertainty, Order 33 (2016), 517–535.  download preprint  journal website  read online
  21.  K. Kaarli, O. Koshik, T. Waldhauser: On categorical equivalence of finite rings, J. Algebra Appl. 15 (2016), article number: 1650154, 12pp.  download preprint  journal website
  22.  T. Waldhauser: Maximal and minimal closed classes in multiple-valued logic, J. Mult.-Valued Logic Soft Comput. 26 (2016), 1–17.  download preprint  journal website
  23.  S. Foldes, E. K. Horváth, S. Radeleczki, T. Waldhauser: A general framework for island systems, Acta Sci. Math. (Szeged) 81 (2015), 3–24.  download preprint  journal website
  24.  E. K. Horváth, G. Makay, R. Pöschel, T. Waldhauser: Invariance groups of finite functions and orbit equivalence of permutation groups, Open Math. 13 (2015), 83–95.  download preprint  journal website
  25.  M. Couceiro, E. Lehtonen, T. Waldhauser: On equational definability of function classes, J. Mult.-Valued Logic Soft Comput. 24 (2015), 203–222.  download preprint  journal website
  26.  M. Couceiro, E. Lehtonen, T. Waldhauser: A survey on the arity gap, J. Mult.-Valued Logic Soft Comput. 24 (2015), 223–249.  download preprint  journal website
  27.  M. Couceiro, T. Waldhauser: Pseudo-polynomial functions over finite distributive lattices, Fuzzy Sets and Systems 239 (2014), 21–34.  download preprint  journal website
  28.  M. Couceiro, E. Lehtonen, T. Waldhauser: Additive decomposition schemes for polynomial functions over fields, Novi Sad J. Math. 44 (2014), 89–105.  download preprint  journal website
  29.  M. Couceiro, T. Waldhauser: Interpolation by polynomial functions of distributive lattices: a generalization of a theorem of R. L. Goodstein, Algebra Universalis 69 (2013), 287–299.  download preprint  journal website
  30.  M. Couceiro, E. Lehtonen, T. Waldhauser: Parametrized arity gap, Order 30 (2013), 557–572.  download preprint  journal website
  31.  M. Couceiro, E. Lehtonen, T. Waldhauser: Additive decomposability of functions over abelian groups, Internat. J. Algebra Comput. 23 (2013), 643–662.  download preprint  journal website
  32.  M. Couceiro, J. L. Marichal, T. Waldhauser: Locally monotone Boolean and pseudo-Boolean functions, Discrete Appl. Math. 160 (2012), 1651–1660.  download preprint  journal website
  33.  M. Couceiro, E. Lehtonen, T. Waldhauser: The arity gap of order-preserving functions and extensions of pseudo-Boolean functions, Discrete Appl. Math. 160 (2012), 383–390.  download preprint  journal website
  34.  M. Couceiro, E. Lehtonen, T. Waldhauser: Decompositions of functions based on arity gap, Discrete Math. 312 (2012), 238–247.  download preprint  journal website
  35.  T. Waldhauser: On composition-closed classes of Boolean functions, J. Mult.-Valued Logic Soft Comput. 19 (2012), 493–518.  download preprint  journal website
  36.  J. L. Marichal, P. Mathonet, T. Waldhauser: On signature-based expressions of system reliability, J. Multivariate Anal. 102 (2011), 1410–1416.  download preprint  journal website
  37.  M. Couceiro, T. Waldhauser: Axiomatizations and factorizations of Sugeno utility functions, Internat. J. Uncertain. Fuzziness Knowledge-Based Systems 19 (2011), 635–658.  download preprint  journal website
  38.  M. Behrisch, T. Waldhauser: Minimal clones with many majority operations, Acta Sci. Math. (Szeged) 77 (2011), 389–402.  download preprint  journal website
  39.  M. Shattuck, T. Waldhauser: Proofs of some binomial identities using the method of last squares, Fibonacci Quart. 48 (2010), 290–297.  download preprint  journal website
  40.  S. Liebscher, T. Waldhauser: On associative spectra of operations, Acta Sci. Math. (Szeged) 75 (2009), 433–456.  download preprint  journal website
  41.  T. Waldhauser: Minimal clones with few majority operations, Acta Sci. Math. (Szeged) 73 (2007), 471–486.  download preprint  journal website
  42.  T. Waldhauser: Almost associative operations generating a minimal clone, Discuss. Math. Gen. Algebra Appl. 26 (2006), 45–73.  download preprint  journal website
  43.  T. Waldhauser: Minimal clones with weakly abelian representations, Acta Sci. Math. (Szeged) 69 (2003), 505–521.  download preprint  journal website
  44.  B. Csákány, T. Waldhauser: Associative spectra of binary operations, Mult.-Valued Log. 5 (2000), 175–200.  download preprint
  45.  T. Waldhauser: Minimal clones generated by majority operations, Algebra Universalis 44 (2000), 15–26.  download preprint  journal website